Oberwolfach Reports

Full-Text PDF (445 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 7, Issue 1, 2010, pp. 325–371
DOI: 10.4171/OWR/2010/08

Published online: 2010-09-01

Optimal Constants in the Theory of Sobolev Spaces and PDEs

Andrea Cianchi[1], Maria J. Esteban[2] and Bernd Kawohl[3]

(1) Universita di Firenze, Italy
(2) Université de Paris Dauphine, France
(3) Universität Köln, Germany

Recent research activities on sharp constants and optimal inequalities have shown their impact on a deeper understanding of geometric, analytical and other phenomena in the context of partial differential equations and mathematical physics. These intrinsic questions have applications not only to a-priori estimates or spectral theory but also to numerics, economics, optimization, etc.

No keywords available for this article.

Cianchi Andrea, Esteban Maria, Kawohl Bernd: Optimal Constants in the Theory of Sobolev Spaces and PDEs. Oberwolfach Rep. 7 (2010), 325-371. doi: 10.4171/OWR/2010/08